# SDR SWIA200515137

- Difficulty date: June 10, 2005
- Submitted: June 16, 2005
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120251
- Aircraft time: 27,200 hours, 39,239 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3472001001
- Part serial: 0036
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 11,680 hours, 17,309 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP DISAGREEMENT FROM FLAP 25 DEGREES TO 45 DEGREES.  REPLACED FLAP CONTROL UNIT IAW MM 27-50-06.  OPERATIONAL CHECK GOOD.
